# SDR DALA2021090305215

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 76,905 hours, 19,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Activation
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6817 EMERGENCY EVACUATION LIGHTS IN CABIN ILLUMINATED DURING TAXI. CORRECTIVE ACTION: SYSTEM RETURNED TO NORMAL NO FURTHER FAULT. (7950646)
